×

zbMATH — the first resource for mathematics

Found 34 Documents (Results 1–34)

100
MathJax
Comput. Math. Model. 19, No. 4, 375-386 (2008); translation from Prikl. Mat. Inf. 27, 65-79 (2007).
MSC:  65K10 49J20
PDF BibTeX XML Cite
Full Text: DOI
Benzoni-Gavage, Sylvie (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Proceedings of the 11th international conference on hyperbolic problems, Ecole Normale Supérieure, Lyon, France, July 17–21, 2006. Berlin: Springer (ISBN 978-3-540-75711-5/hbk). 233-243 (2008).
PDF BibTeX XML Cite
Mathematics and its Applications (Dordrecht). 450. Dordrecht: Kluwer Academic Publishers. xii, 396 p. (1998).
Reviewer: V.A.Sava (Iaşi)
PDF BibTeX XML Cite
Da Prato, G. (ed.) et al., Stochastic partial differential equations and applications. Proceedings of the third meeting on stochastic partial differential equations and applications held at Villa Madruzzo, Trento, Italy, January 1990. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 268, 54-71 (1992).
MSC:  60H15
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software